MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816350
Medical Device Problem Codes Fracture (1260); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported via user medwatch mw5179553 that stent damaged post-deployment occurred.The patient underwent percutaneous coronary intervention (pci).A 3.50 x 16mm synergy xd drug-eluting stent (des) was deployed, but a stent strut fracture was noted post-deployment.A second 3.50 x 16mm synergy xd des was then placed; however, another post-deployment stent strut fracture occurred.There were no patient complications reported.
 
Additional Manufacturer Narrative
H6.Device codes corrected.
 
Event or Problem Description
It was reported via user medwatch mw5179553 that stent fracture occurred.The patient underwent percutaneous coronary intervention (pci).A 3.50 x 16mm synergy xd drug-eluting stent (des) was deployed, but a stent strut fracture was noted post-deployment.A second 3.50 x 16mm synergy xd des was then placed; however, another post-deployment stent strut fracture occurred.There were no patient complications reported.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24048093
Report Number2124215-2026-02033
Device Sequence Number18578134
Product Code NIQ
UDI-Device Identifier08714729981046
UDI-Public(01)08714729981046(17)270107(10)35669706
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941816350
Device Catalogue NumberH7493941816350
Device Lot Number0035669706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/16/2026
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Patient Weight85 KG
Patient RaceWhite